Statistical mechanics in the context of special relativity

Full text not available from this repository. Send a request to the author for a copy of the paper
Item Type: Article
MIUR type: Article > Journal article
Title: Statistical mechanics in the context of special relativity
Authors string: Kaniadakis G.
University authors:
Journal or Publication Title: PHYSICAL REVIEW E, STATISTICAL, NONLINEAR, AND SOFT MATTER PHYSICS
Referee type: Not specified type
Volume: 66, 056125
Page Range: pp. 1-17
ISSN: 1539-3755
Date: 2002
Status: Published
Language of publication:
Uncontrolled Keywords:
Departments (original): DIFIS - Physics
Departments: DISAT - Department of Applied Science and Technology
Related URLs:
    Subjects: Area 02 - Scienze fisiche > FISICA DELLA MATERIA
    Date Deposited: 16 Oct 2007 15:10
    Last Modified: 16 Oct 2013 01:22
    Permalink: http://porto.polito.it/id/eprint/1401594
    Linksolver URL: Linksolver link
    Citations:

    This field presents the citations number present on Scopus and Web of Science databases e links to the remote records. Also Google Scholar link is present.

    There may be discrepancies with respect to the data in databases for the following reasons:

    • Differences from fields (title, year,...) in UGOV and those in the databases.
    • PORTO citations are extracted monthly. The db is in real time
    • The WoS citation number reflect the collections subscribed by Politecnico (Science citation index Expanded and Conference Proceedings Citation Index)

    For informations contact scrivia/porto

    • Web of Science: 173 [link]
    • Scopus: 167 [link]
    • Scholar: - [link]
    +
    -

    Actions (login required)

    View Item View Item